MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient did not have a history of right bundle branch block (rbbb), left bundle branch block (lbbb) and 1st/2nd atrioventricular block (av) block.The length of the membranous septum was 2.8mm.There was no calcification extending beneath the aortic annular plane in the interventricular septum.Upon initiation of sedation, the patient was developed with bradycardia.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using an unspecified balloon subsequently developed with a complete atrioventricular block (cavb).During the procedure, the valve was able to be implanted at a depth of 3mm on the non-coronary cusp (ncc) and 6mm on the left-coronary cusp (lcc) but the cavb remained unchanged, and a temporary pacemaker was left in place.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.The implanter classified this event as being related to the patient's past medical history.The patient was in a stable condition and subsequently discharged.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50819378
Report Number2135147-2026-06315
Device Sequence Number10210562
Product Code NPT
UDI-Device Identifier05415067045775
UDI-Public(01)05415067045775(17)270807
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-29
Device Catalogue NumberNVRO-29
Device Lot Number10490950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale
Patient Weight134 LB